# SDR CA100726002

- Difficulty date: July 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

POWER ROLLBACK :- THE ENGINE HAD AN N1 POWER ROLLBACK TO 60 PERCENT IN CRUISE FLIGHT, AFTER 2.5 HOURS.  DURING EVENT, CREW DID NOT HAVE ANY THROTTLE MOVEMENT RESPONSE. CREW SHUTDOWN ENGINE AND HAD A SUCCESSFUL RESTART IN FLIGHT. CREW STILL HAD NO THROTTLE RESPONSE WITH ENGINE NOT ADVANCING PAST 60 PERCENT N1. CREW THEN MADE A SAFE LANDING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
